Lupron Taste Buds, Hot Flashes, Lupron Injections, Endometriosis, Loss of Interest
26year old married female receiveing lupron injections once a month to treat endometriosis. I am due for my third shot next week. ... more »
26year old married female receiveing lupron injections once a month to treat endometriosis. I am due for my third shot next week.
The side effects in the first month were minimal with the exception of my taste buds. I cannot stand to eat anything that looks like, tastes like, or smells like chicken or beef. I am only eating cheese and bread. I can deal with hot flashes.
Second month - UNBELIEVABLE SIDE EFFECTS!!!
*New found love for chocolate (I never liked it before).
*Still screwed up taste buds. I am SOOO hungry all the time.
*Severe constipation, which has led to rectal bleeding.
*Once a day hot flashes have turned into an hourly thing.
*I get up in the morning drenched with sweat - yet freezing cold.
*SEVERE DEPRESSION!!! I am normally a very friendly person. Now I hate everyone and everything.
*Crying all the time.
*Attempted suicide for no apparrent reason 3 days after 2nd shot.
*Loss of interest in things I once enjoyed.
*Insomnia. I can't sleep, yet I have no energy.
*Muscular and joint pain.
*My equilibrium is off. Constantly walking into walls and such.
*Paranoid and scared all the time.
I want the endometriosis to go away and I want to be able to get pregnant (been trying for 6 years). But I don't know if I can deal with these side effects anymore!!